RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 171, Number 4, Pages 794–797 (Mi dan32724)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Harmonic analysis on a hyperboloid of one sheet

V. F. Molchanov

Lomonosov Moscow State University

Full text: PDF file (468 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
Presented: I. M. Vinogradov
Received: 03.03.1966

Citation: V. F. Molchanov, “Harmonic analysis on a hyperboloid of one sheet”, Dokl. Akad. Nauk SSSR, 171:4 (1966), 794–797

Citation in format AMSBIB
\Bibitem{Mol66}
\by V.~F.~Molchanov
\paper Harmonic analysis on a hyperboloid of one sheet
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 171
\issue 4
\pages 794--797
\mathnet{http://mi.mathnet.ru/dan32724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0206158}
\zmath{https://zbmath.org/?q=an:0176.44303}


Linking options:
  • http://mi.mathnet.ru/eng/dan32724
  • http://mi.mathnet.ru/eng/dan/v171/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Shondin, “Fourier expansion associated with the Lorentz group in the space of functions with support outisde the light cone”, Theoret. and Math. Phys., 36:3 (1978), 752–759  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:25
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019